# SDR DXTA2024101000802

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EXIT SIGN/LIGHT: EMERGENCY PATH LIGHT UNDER LAV SEAT IS INOP. BULB WORKS BUT CONNECTION IS INCONSISTENT. CORRECTIVE ACTION; REMOVED AND REPLACED EMERGENCY PATH LIGHT UNDER LAV SEAT. OPS CHECK GOOD IAW CE-680A MM 33-50-00. PN/SN OFF PN CLE327-01-30 SN 2390040B1
